# SDR SWAA2022042595957

- Difficulty date: April 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 67,842 hours, 40,219 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Loose
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH EMERGENCY EXIT LOWER ASSIST STRAP COMPT. IS LOOSE ON THE LINER / [01] R&R CABIN RH EMER. EXIT LINER LWR ASSIST STRAP COMPT. PER MM 52-22-51
